# SDR IPXA2025021997634

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 62,545 hours, 10,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A1070267
- Part serial: BNXXX
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CAPTAINS SEAT INSPECTED OUTBOARD FWD TRACK(PRECAUTIONARY) AND FOUND THAT TRACK TO BE CRACKED AT THE FORWARD STOP AREA AS WELL. REPLACED CAPTAINS FWD O/B TRACK ASSY PER AMM 25-11-01, GROUND OPS TEST GOOD.
